Since I have started taking more of it daily it seems like I am awfully sleepy a lot of the time, at least more than I was.
Yes it does make me more sleepy my Doctor increased my dose from 330mg to 430mg and after about an hour I can hardly stay awake I take my medicine in the evening and am still groggy for hours after I wake up.I have been taking dilantin for 2 years and take several medicines. I found it surprising that an increase in Dilantin has had more side effects than my commencing dose of 330mg. Since I have been on Dilantin I still have fits and often feel like I may be having another.
- Dilantin Information for Consumers
- Dilantin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dilantin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Aug 2009 • 1 answer
Posted 1 Jan 2010 • 4 answers
Posted 9 Feb 2010 • 4 answers
Posted 13 Jun 2011 • 1 answer
Posted 15 Aug 2011 • 3 answers